ISSN 2149-2263 | E-ISSN 2149-2271
The Anatolian Journal of Cardiology
Acute anterior myocardial infarction after “Bonzai” use [Anatol J Cardiol]
Anatol J Cardiol. 2015; 15(3): 265-266 | DOI: 10.5152/akd.2015.5994

Acute anterior myocardial infarction after “Bonzai” use

Samet Yılmaz1, Sefa Ünal1, Mevlüt Serdar Kuyumcu1, Kevser Gülcihan Balcı1, Mustafa Mücahit Balcı1
Clinic of Cardiology, Türkiye Yüksek İhtisas Education and Research Hospital; Ankara-Turkey

Turkish
 
Başlık:  Bonzai kullanımı sonrası akut anteriyor miyokart enfarktüsü



Bonzai kullanımı sonrası akut anteriyor miyokart enfarktüsü

Samet Yılmaz1, Sefa Ünal1, Mevlüt Serdar Kuyumcu1, Kevser Gülcihan Balcı1, Mustafa Mücahit Balcı1
Clinic of Cardiology, Türkiye Yüksek İhtisas Education and Research Hospital; Ankara-Turkey


Samet Yılmaz, Sefa Ünal, Mevlüt Serdar Kuyumcu, Kevser Gülcihan Balcı, Mustafa Mücahit Balcı. Acute anterior myocardial infarction after “Bonzai” use. Anatol J Cardiol. 2015; 15(3): 265-266
Manuscript Language: English


Journal Metrics

Journal Citation Indicator: 0.18
CiteScore: 1.1
Source Normalized Impact
per Paper:
0.22
SCImago Journal Rank: 0.348

Quick Search



Copyright © 2024 The Anatolian Journal of Cardiology



Kare Publishing is a subsidiary of Kare Media.